Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


facial wasting and meds
Dec 24, 2008

i am on truvada, lexiva and norvir. it is my 2nd combo (after bad side effects from initial cocktail.) i am experiencing facial wasting to the point where i am scheduled for a temp fill that gradually goes away... is my wasting directly attributable to my meds? if so, what could i switch too?

Response from Dr. Pierone

This regimen is not known for producing facial wasting, although we do not understand all the factors that lead to facial lipoatrophy. Based on the available evidence there is really no indication for a change.

Good luck!



Previous
worried about facial wasting again
Next
Specialists of facial fillers in South Africa

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement